Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
TsAGI Science Journal

ISSN Imprimer: 1948-2590
ISSN En ligne: 1948-2604

TsAGI Science Journal

DOI: 10.1615/TsAGISciJ.2016017055
pages 1-13

CALCULATION OF AIRCRAFT DRAG COMPONENTS IN A TRANSONIC FLOW DESCRIBED BY REYNOLDS-AVERAGED NAVIER−STOKES EQUATIONS

Georgiy Grigoryevich Soudakov
Central Aerohydrodynamic Institute (TsAGI), Zhukovsky Str. 1, Zhukovsky 140180, Russia

RÉSUMÉ

The formulas for all drag (total, friction, induced, wave, pressure, and heat) components for an arbitrary control surface are derived in a unified manner for flows described by Reynolds-averaged Navier−Stokes equations on the basis of the theory of small perturbations. More accurate definitions of the drag components are given for viscous turbulent flows. The physical basis for the proposed method of drag decomposition is considered. Based on the corrected formulas, examples of drag component calculations for a passenger aircraft model in cruising and landing configurations are presented.


Articles with similar content:

Kinematic and Dynamical Models of Mechatronic Systems
Journal of Automation and Information Sciences, Vol.29, 1997, issue 4-5
Fedor A. Sopronyuk, M. F. Kirichenko
Simulation of Electric Oscillations in the Helical Explosive Generators
Telecommunications and Radio Engineering, Vol.63, 2005, issue 7-12
V. A. Soshenko, Oleg Sytnik
DISCONTINUOUS GALERKIN METHOD FOR THE REYNOLDS EQUATION SYSTEM WITH THE EARSM
TsAGI Science Journal, Vol.46, 2015, issue 1
Andrey Viktorovich Wolkov, Sergey Vladimirovich Lyapunov, Aleksey Igorevich Troshin, Igor Sergeevich Bosnyakov, Vladimir Viktorovich Vlasenko
ESTIMATION OF AERODYNAMIC FORCES AND MOMENTS DERIVATIVES WITH RESPECT TO THE ANGULAR VELOCITY COMPONENTS OF THE AIRCRAFT MODEL IN A WIDE RANGE OF ANGLES OF ATTACK
TsAGI Science Journal, Vol.49, 2018, issue 1
Miroslav Sergeevich Makhnev, Mikhail Alekseyevich Golovkin, Andrey Aleksandrovich Efremov
THE UNSTEADY ONE-DIMENSIONAL ADVECTION MODELLING USING CCMC SCHEME
ICHMT DIGITAL LIBRARY ONLINE, Vol.3, 1997, issue
Huan-Lin Luo